| || |
- 1 Post By newyorkgal
well i'm on day 2 of withdrawal from >>>>>>.i had been shooting up everyday for months (after quitting cold turkey,using again,and then quitting with suboxone for a few months)and went 2 hours out of town to the middle of nowhere to my mom's for thanksgiving.i for some odd reason thought that it wouldnt be that bad (even though ive went through withdrawals in way better conditions and situations).i took a half of a suboxone strip within 48hrs of me being up here but by day 4 i couldn't take it anymore and drove all the way back to the city to get some >>>>>>.and here's how you know i'm an addict:i knew that i wouldnt be able to do that again and therefore would be stuck here for 5 days after that and i still didnt save anything to try and taper myself off.i did it all within that night.i and didnt even really get high!so now its been 2 days since then and i feel horrible.it's mostly the tiredness and muscle aches,RLS,etc that is killing me.ive thankfully been able to sleep with the help of otc Unisom gels (the only sleeping pill that has ever had any effect on me besides trazadone).i had read before about taking immodium to help with the withdrawals but mistakenly thought i had read that it was mylanta and got that instead at the grocery store.so i have a bottle of mylanta,unisom,and 4 nyquil gelcaps to get me through the next 2 1/2 days (til i can get back home and get some suboxone).i dont have access to anything other than a gas station or possibly a dollar general so most of the vitamins and things ive read about are out of the question.i suppose i was really just wondering if anyone knew if mylanta would help or make things worse seeing as that's all i have for the withdrawal symptoms.thanks!!
if you can make it past 4 or 5 days you are on the home straight mate. herion has one of the most intense, but shortest withdrawls. suboxone will only prolong your habit.
hang in there mate. thats the shortest way to get clean. no mucking around swapping one habit for another (subs) you could be clean in 4 days.
give it a go. i know its hard, but after spending years on methadone, and subs, after a habit, i wish i wish, i could have gotten off with the shorter withdrawl...
all the best.... google thomas recipe.
I completely agree with the others I'm doing the subs detox and even though its going great Its a longer process and the only reason I choose this route isn't I really wasn't able to do the complete down time but if your gonna be 4-5 days off anything before you can reach a sub. I don't even think its worth it if your worried about cravings go to meetings start the mental work to beat that. If you continue to stay strong and get through these next couple days you got this and on a quicker way to a clean stable life. but like denn good luck.y said it is always your choice and the forum will always support you GOOD LUCK>
Lopermide (sp?) is the active ingredient in immodium. Don't think what you have has it but wanted to give you a heads up. It helped me alot coming off of the >>>>>>. Hope this helps a little. Much love and support.
Stay positive and love your life- 311
Sorry to say I don't think the mylanta will have any bearing on the w/d's. To reiterate what everyone else has said, and being an ex >>>>>> addict who loved it a lot, I guarantee you that by day 5 you'll really be done with the w/d's. Bear in mind if you go on sub and stay on longer than a few short months, you can be dealing with a much more prolonged w/d. I understand how hard it is to give up the >>>>>> so I am not saying sub is a terrible idea. Just be aware that you can be done with the >>>>>> w/d by the time you get back home. Then you will have to work on the mental, arguably the hardest part of the whole deal.
One more thing I want to add. I believe that people who use subs to get off opiates by using the proper short term plan tend to do okay. Those who use sub to keep craving at bay tend to stay on a long long time, and possibly forever. I was watching Celebrity Rehab and they were looking back at how people from past seasons were doing. One of the women had stayed "opiate free" for months BUT she was taking suboxone. She said she was in a suicidal depression when getting off her 16 year habit therefore needed the sub. I understand her feelings but have to say its not ideal. Sub is a super strong opiate and, while you don't get high (or the majority of users don't) it's still an opiate and therefore needs to be used with care. I've been on sub way to long. If I could go back in history I would kick the >>>>>>, go to therapy and meetings and perhaps I wouldn't be a 63 year old sub user. Don't think it can't happen. I've been using since I'm 16..
Last edited by newyorkgal; 12-03-2011 at 01:12 AM.
Reason: changed wording
Tags for this Thread